# SDR DALA2025122209274

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 96,525 hours, 44,046 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN PANEL MASK DEPLOYED. WHILE SITTING DURING TURBULENCE, THE MASKS SUDDENLY DEPLOYED.  WAS ABLE TO PUT IT BACK IN BUT IT SHOULD BE CHECKED OUT JUST IN CASE.  INSPECTED AND REINSTALLED O2 CONTAINER AT 2L IAW AMM 35-21. OK FOR SERVICE. (LP: 1359790)
